EconPapers    
Economics at your fingertips  
 

Bounding Bermudan swaptions in a swap-rate market model

Mark Joshi and Jochen Theis

Quantitative Finance, 2002, vol. 2, issue 5, 370-377

Abstract: We develop a new method for finding upper bounds for Bermudan swaptions in a swap-rate market model. By comparing with lower bounds found by exercise boundary parametrization, we find that the bounds are well within bid-offer spread. As an application, we study the dependence of Bermudan swaption prices on the number of instantaneous factors used in the model. We also establish an equivalence with LIBOR market models and show that virtually identical lower bounds for Bermudan swaptions are obtained.

Date: 2002
References: Add references at CitEc
Citations: View citations in EconPapers (12)

Downloads: (external link)
http://www.tandfonline.com/doi/abs/10.1088/1469-7688/2/5/306 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:quantf:v:2:y:2002:i:5:p:370-377

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RQUF20

DOI: 10.1088/1469-7688/2/5/306

Access Statistics for this article

Quantitative Finance is currently edited by Michael Dempster and Jim Gatheral

More articles in Quantitative Finance from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:quantf:v:2:y:2002:i:5:p:370-377